Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Frame perturbations

Author: Ole Christensen
Journal: Proc. Amer. Math. Soc. 123 (1995), 1217-1220
MSC: Primary 46C05; Secondary 42A99
MathSciNet review: 1231031
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the stability of Hubert space frames under perturbations. Our results are in spirit close to classical results for orthonormal bases, due to Paley and Wiener.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C05, 42A99

Retrieve articles in all journals with MSC: 46C05, 42A99

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society